fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    Man loses 50 lbs, going from 330 lbs to 280 lbs, while on Byetta (exenatide)


    Posted by .(JavaScript must be enabled to view this email address)
    Wednesday, January 09, 2008 12:55 pm Email this article
    Here is a interesting story of a man who lost 50 pounds, going from 330 pounds to 280 pounds, while on Byetta (exenatide), an injectable drug for type 2 diabetes. Starting Weight

    Starting weight : 330 lbs

    “When I started on Byetta, I was 330 pounds.

     

    Lost Weight

    Lost 50 lbs in six months

    “In about 6 months, I was down to about 280 pounds.

     

    Gained Weight When He Stopped

    Gained 15 lbs when he stopped for a short time, but lost it after he went back on the drug

    “I went off Byetta for a while because my doctor was concerned about my blood work.

    “By the time I was up to 295 pounds, my doctor put me back on [Byetta] and I am now about 280 pounds.

     

    Maximum Weight Loss

    Maximum weight loss after 6 months

    “I have not been able to lose any more weight for about 6 months.

    “Byetta was really helpful for me in losing 45 to 50 pounds, but it seems it is more useful to some than others and results vary from person to person.”

    —Elmer Fittery

    Elmer posted his story originally as a comment here.

     

    Articles on the same subject can be found here:


    COMMENTS

    On Oct 16, 2008 at 5:30 pm DJ wrote:

    . . . . .

    I have been on Byetta for a month and lost 8lbs smile

    On Oct 17, 2008 at 9:42 am Larry Hobbs wrote:

    . . . . .

    DJ,

    Congratulations.

    Keep us posted on your progress.

    On May 30, 2011 at 8:59 am Priscilla Hall wrote:

    . . . . .

    I have been on Byetta about 2 months and have lost 15#, but just as interesting is the belly fat is disappearing as my MD said it would...eat 1/4 of my usual intake, blood sugars are still up and down, also on glucaphage, hope I never get off of this medication, I no longer crave sweets or carbs, and most times don't even think about eating until I look at the clock and realize it is time to eat....wonder if this would work for someone without type 2....my doctor has 2 pt that lost over 150# eliminating the need for gastric bypass....nausea is only side effect but tolerable.

    On May 30, 2011 at 9:01 am Admin2 wrote:

    . . . . .

    Priscilla,

    Thanks for the sharing your story.

    Larry Hobbs

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.